# SDR QXEA2017091300560

- Difficulty date: August 20, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER BRACKET CRACKED ON THE AFT PAX DOOR.  CRACKED LWR FLANGE OF CTR LWR BRACKET PN 85217573 ON AFT PASS DOOR DAMAGE TRIMMED IAW BOMBARDIER RD84-52-1700 ISSUE 1. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. REPAIR ANGLES AND PACKERS INSTALLED IAW BOMBARDIER RD84-52-1700 ISSUE 1. REF WO 222305 TC RD84-52-1700 FOR AFT PAX DOOR CENTRE LOWER BRACKET REPAIR.
